MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2024-262213

Медицинская библиотека · BMJ case reports · 2025

Bilateral hippocampal toxicity in a patient using kratom.

Rao Abhinav K, Lee Thomas J, Bodle Jeffrey

СтатьяКлинический случайПеревод в очереди

Аннотация

As an emerging toxic recreational drug, kratom use has been associated with a range of adverse effects, but reports of structural changes in the central nervous system are rare. We report a case of a young man in his 20s with a history of anxiety and depression who presented with an altered mental status and anterograde and retrograde amnesia following kratom use. His labs showed elevated alanine aminotransferase and ammonia levels, and his MRI revealed bilateral hippocampal T2 hyperintensity signal changes. Following cessation of kratom and supportive care, the patient improved. This case highlights the importance of considering kratom as a potential cause of neurological symptoms in patients presenting with an altered mental status due to toxic ingestion.

Для цитирования: Rao Abhinav K, Lee Thomas J, Bodle Jeffrey. Bilateral hippocampal toxicity in a patient using kratom.. BMJ case reports. 2025. DOI: 10.1136/bcr-2024-262213.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.